Simultaneous parenteral vaccination against typhoid and cholera lead to death through either anaphylactic shock or endotoxic shock in a 36-year-old male. At autopsy the charactertic features of shock as well as chronic interstitial myocarditis were noted. Moreover, fresh histiocytic and lymphocytic nodules were found in the liver, heart and meninges. A review of the literature dealing with lethal complications following parenteral tyhoid vaccinations shows an increased risk in debilitated persons (emaciation, stress, cold). Most of the fatalities occurred in persons who had previous disturbances of the cardiovascular system, as in the case reviewed here. Cardiac failure, Landry's paralysis, renal failure and disturbances of skin, joints and intestines may also follow typhoid vaccinations. However, these latter complications are usually not lethal. The patients presented here had many of the conditions which are known to aggravate the situation and to lead to a lethal culmination. The review of this case and the disucussion following it shows that only healthy persons should receive the parenteral typhoid vaccination. Hopefully, the presentation of this material will help prevent fatalities of this type in the future.